# SDR COMA0560314

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 16,970 hours, 15,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE127631
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5088 HYDRAULIC SYSTEM NR 1 LOW PRESSURE CAUTION, QUANTITY INDICATED 0.  REPLACED HIGH PRESSURE LINE IN LEFT HAND ENGINE PYLON.
